# SDR SIMA20120715004

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 30,764 hours, 28,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2817,  CREW REPORTED THE FLIGHT ATTENDANT’S AFT FLASHLIGHT WAS INOPERATIVE.    REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16 MEL RESTORED MIC SHEET CLEAR.  OP CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
